# SDR RAAA97E4014

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 403697345
- Condition: Cracked
- Location: Bs 360
- Component: Lkheed, 4036972
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 80-12-01 INSPECTION, FOUND FWD CARGO DOOR NR 7 LOOP AFT ATTACH ANGLE CRACKED APPROX .25 INCHES IN RADIUS.  REPLACED ANGLE PER SRM.  M-54 NO. 95.
